# SDR UALA2012090605034

- Difficulty date: September 6, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,738 hours, 13,972 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 285T004950
- Part serial: 13
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP SLAT ELEC STATUS MSG.  DUE TO REPEAT FLAP SLAT ELEC STATUS EICAS MESSAGES AND NOTHING FOUND WHEN BITING THE FSEU, INSTALL A -63 FSEU PCN 481-9266 PER MM.  CREATED A CF ITEM STATING THAT THE -63 IS INSTALLED AND TO BE REMOVED AT A LATER DATE.  REPLACED FSEU BOX.  FOUND NR 8 FLAP POS TRANSMITTER OUT OF RANGE, PER MM.  READING 226.45 SHOULD READ APPROX 47.57.  REPLACED NR 8 FLAP POS TRANSMITTER TARGET 47.48.  NOW WITHIN LIMITS PER MM.  OPS CHECK FLAP SEVERAL TIMES, OPS NORMAL.
